# SDR ABXA030089

- Difficulty date: January 31, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 67,082 hours, 63,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AT RIGHT WHEEL WELL UPPER PRESSURE PANEL CRACKED AT STATION 76, RIGHT BUTT LINE 55.  REMOVED DOUBLER AND INSTALLED NEW DOUBLER IAW DWG NR 9919155 AND DC-9 SRM 51-30-3.
